Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

IMPACT FACTOR 2016: 1.432

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.632

See all formats and pricing
More options …
Volume 71, Issue 2


Qualitative Behaviour of Generalised Beddington Model

Qamar Din / Muhammad Adil Khan / Umer Saeed
  • NUST Institute of Civil Engineering, National University of Sciences and Technology, Islamabad, Pakistan, E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-12-15 | DOI: https://doi.org/10.1515/zna-2015-0410


This work is related to the dynamics of a discrete-time density-dependent generalised Beddington model. Moreover, we investigate the existence and uniqueness of positive equilibrium point, boundedness character, local and global behaviours of unique positive equilibrium point, and the rate of convergence of positive solutions that converge to the unique positive equilibrium point of this model. Numerical examples are provided to illustrate theoretical discussion.

Keywords: Global Behaviour; Local Stability; Predator–Prey Model; Rate of Convergence; Steady States

2010 AMS Mathematics Subject Classifications:: 39A30; 40A05; 92D25


About the article

Corresponding author: Qamar Din, Department of Mathematics, The University of Poonch Rawalakot, Rawalakot 12350, Pakistan, E-mail:

Received: 2015-10-03

Accepted: 2015-11-18

Published Online: 2015-12-15

Published in Print: 2016-02-01

Citation Information: Zeitschrift für Naturforschung A, Volume 71, Issue 2, Pages 145–155, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.1515/zna-2015-0410.

Export Citation

©2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Qamar Din and Mushtaq Hussain
Asian Journal of Control, 2018
Qamar Din and Umer Saeed
Mathematical Methods in the Applied Sciences, 2017, Volume 40, Number 14, Page 5391
Qamar Din
Communications in Nonlinear Science and Numerical Simulation, 2017, Volume 49, Page 113
Qamar Din
International Journal of Biomathematics, 2016, Volume 09, Number 06, Page 1650092

Comments (0)

Please log in or register to comment.
Log in